Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 1988, Volume 77, Number 3, Pages 426–439 (Mi tmf6115)  

This article is cited in 18 scientific papers (total in 18 papers)

Autocorrelation function of a Heisenberg paramagnet in the approximation of a self-consistent fluctuating field

V. E. Zobov
References:
Abstract: A nonlinear integrodifferential equation is derived for the autocorrelation function of the Heisenberg paramagnet at high temperatures in the limit of an infinite-dimensional lattice. The solution of this equation on the plane of the complex time variable is investigated. A majorant and a minorant for the autocorrelation function on the imaginary axis are found, together with the nearest singular points. It is shown that at high frequencies the spectral density decreases exponentially. The damping constant and the pre-exponential factor are determined by the method of moments. The moments to tenth order are calculated.
Received: 24.04.1987
English version:
Theoretical and Mathematical Physics, 1988, Volume 77, Issue 3, Pages 1299–1309
DOI: https://doi.org/10.1007/BF01016985
Bibliographic databases:
Language: Russian
Citation: V. E. Zobov, “Autocorrelation function of a Heisenberg paramagnet in the approximation of a self-consistent fluctuating field”, TMF, 77:3 (1988), 426–439; Theoret. and Math. Phys., 77:3 (1988), 1299–1309
Citation in format AMSBIB
\Bibitem{Zob88}
\by V.~E.~Zobov
\paper Autocorrelation function of a Heisenberg paramagnet in the approximation of a self-consistent fluctuating field
\jour TMF
\yr 1988
\vol 77
\issue 3
\pages 426--439
\mathnet{http://mi.mathnet.ru/tmf6115}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=982417}
\transl
\jour Theoret. and Math. Phys.
\yr 1988
\vol 77
\issue 3
\pages 1299--1309
\crossref{https://doi.org/10.1007/BF01016985}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1988AK72200010}
Linking options:
  • https://www.mathnet.ru/eng/tmf6115
  • https://www.mathnet.ru/eng/tmf/v77/i3/p426
  • This publication is cited in the following 18 articles:
    1. Zobov V.E. Kucherov M.M., “Exponential Bound For the Heating Rate of Periodically Driven Spin Systems”, J. Exp. Theor. Phys., 128:4 (2019), 641–649  crossref  isi
    2. V. E. Zobov, M. M. Kucherov, “Concentration dependence of the wings of a dipole-broadened magnetic resonance line in magnetically diluted lattices”, J. Exp. Theor. Phys., 124:1 (2017), 151  crossref
    3. V. E. Zobov, M. M. Kucherov, “On the concentration dependence of wings of spectra of spin correlation functions of diluted Heisenberg paramagnets”, JETP Letters, 103:11 (2016), 687–691  mathnet  crossref  crossref  isi  elib
    4. Bouch G., “Complex-Time Singularity and Locality Estimates For Quantum Lattice Systems”, J. Math. Phys., 56:12 (2015), 123303  crossref  isi
    5. A. A. Lundin, V. E. Zobov, “Order dependence of the profile of the intensities of multiple-quantum coherences”, J. Exp. Theor. Phys., 120:5 (2015), 762  crossref
    6. Dmitry A. Abanin, Wojciech De Roeck, François Huveneers, “Exponentially Slow Heating in Periodically Driven Many-Body Systems”, Phys. Rev. Lett., 115:25 (2015)  crossref
    7. A. G. Lundin, V. E. Zorin, “Nuclear magnetic resonance in condensed matter”, Phys. Usp., 50:10 (2007), 1053–1077  mathnet  crossref  crossref  adsnasa  isi
    8. Zobov, VE, “The coordinate of a singular point of the time correlation functions for a heteronuclear spin system of a crystal”, Journal of Experimental and Theoretical Physics, 100:4 (2005), 775  crossref  isi
    9. V. E. Zobov, M. A. Popov, “The Coordinate of the Singular Point of Generating Functions of Clusters in the High-Temperature Dynamics of Spin Lattice Systems with Axially Symmetric Interaction”, Theoret. and Math. Phys., 136:3 (2003), 1297–1311  mathnet  crossref  crossref  zmath  isi
    10. Zobov, VE, “On the coordinate of a singular point of time correlation functions for the system of nuclear magnetic moments of a crystal”, Journal of Experimental and Theoretical Physics, 97:1 (2003), 78  crossref  isi
    11. V. E. Zobov, M. A. Popov, “On the Coordinate of a Singular Point of the Time Correlation Function for a Spin System on a Simple Hypercubic Lattice at High Temperatures”, Theoret. and Math. Phys., 131:3 (2002), 862–872  mathnet  crossref  crossref  zmath  isi
    12. V. E. Zobov, M. A. Popov, “A Monte Carlo study of the dependence of the growth parameter for trees on the lattice dimension in the Eden model”, Theoret. and Math. Phys., 126:2 (2001), 270–279  mathnet  crossref  crossref  isi
    13. V. E. Zobov, A. A. Lundin, O. E. Rodionova, “The shape of NMR absorption and cross-relaxation spectra in a heteronuclear spin system”, J. Exp. Theor. Phys., 93:3 (2001), 542  crossref
    14. V. E. Zobov, “Singular points of time-dependent correlation functions of spin systems on large-dimensional lattices at high temperatures”, Theoret. and Math. Phys., 123:1 (2000), 511–523  mathnet  crossref  crossref  mathscinet  zmath  isi
    15. Zobov, VE, “Orientational dependence of the tails of dipole-broadened NMR spectra in crystals”, Journal of Experimental and Theoretical Physics, 88:1 (1999), 157  crossref  isi
    16. V. E. Zobov, M. A. Popov, “On convergence radius of time-power series for spin correlation functions of the Heisenberg magnet at high temperature”, Theoret. and Math. Phys., 112:3 (1997), 1182–1191  mathnet  crossref  crossref  isi
    17. V. E. Zobov, M. A. Popov, “Dynamics of a system with three-spin interection in the Gaussian fluctuating local field approximation”, Theoret. and Math. Phys., 102:2 (1995), 224–234  mathnet  crossref  zmath  isi
    18. V. E. Zobov, “Autocorrelation functions of the anisotropic Heisenberg paramagnet in the approximation of a self-consistent fluctuating field”, Theoret. and Math. Phys., 84:1 (1990), 751–757  mathnet  crossref  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:383
    Full-text PDF :113
    References:55
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025